# SDR HEEA060178

- Difficulty date: January 22, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N10778
- Make and model: Bell 206L-1
- Aircraft serial: 45391
- System (JASC): 2822 · Fuel Boost Pump
- Part: Boost Pump
- Part number: 164A199
- Condition: Failed
- Location: Fuel System
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOOST PUMP RIGHT HAND PUMP INOPERATIVE.
